# SDR AALA2018070959029

- Difficulty date: July 4, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 29,124 hours, 11,280 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 18 LT EMERGENCY LIGHT INOPERATIVE.  REPLACED THE ELECTRICAL CABLE ASSEMBLY IAW AMM 25-21-41. OPS TESTED GOOD.
